• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



question for ladies (a bit tmi)

#1
Hiya
I have been on the diet for a week, and i lost a stone in weight, which i am very happy with.
I am on the mini pill, and i never get bleeds when i am on it. But in the last few days i have had a bleed, not enough for needing a pad yet, but it is heading that way.

Will it affect my pill with the fact thats happening? or is it just a temp thing with loosing weight? does anyone know.

I know its a really a question for the doctor, but i am just curious to know if thats happened to anyone else?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

emmapetty

Going for Goal!
#2
Hi Elaine, I am on the mini pill and had a very similar experience 5 weeks into the diet. It does pass hun, you shouldn't need a pad, but if it does become a heavy bleed you should visit your GP. Mine didn't come to that though, but I felt pretty rough. I found the tablets "feminax" did the trick. How are you feeling? Hugs x x x
 
#3
It is a bit sore, but only because i have not had a period in a while lol. So tummy cramps galore lol.

Thanks for your reply, i am so surprised with loosing so much on the first week, but i know the amount will slow down now.

Thanks again Emma, you have done brilliant with your losses!! :D x
 

emmapetty

Going for Goal!
#4
Thanks Elaine - Yes I was very sore and tender - but Feminax (you can buy in any pharmacy) is an absolute godsend! Your tummy should be feeling better after only an hour of taking it. x x x x
 

Sulleyp

The Minis Bad Boy
#5
Just to put my info forward for it.

My ex gf was on LL and CD while we were together and she never bled normall until ti was time. While on the diet though she bled everyday. She ended up leaving and joining WW after a while as she was not happy with the bleeding despite the doctor assuring her the pill worked.

And it obviously ndid as we have no illegitimate children.
 
#6
Just to put my info forward for it.

My ex gf was on LL and CD while we were together and she never bled normall until ti was time. While on the diet though she bled everyday. She ended up leaving and joining WW after a while as she was not happy with the bleeding despite the doctor assuring her the pill worked.

And it obviously ndid as we have no illegitimate children.
Thats good to know that the pill still worked OK. I am still sticking with the CD i have lost 14lb in one week, so definitely sticking to it lol
Thanks :)
 
#7
Hello, I have done cd a few times before and every time it messes up my periods. I am on the combined pill an had frequent light bleeding between periods. I found that it usually started a couple of weeks before my period was due and then my period would come as normal. Then i'd be clear for a couple of weeks if you know what i mean. I basically had a couple of weeks of light bleeding followed by my usual period. Then no bleeding for a couple of weeks then the cycle would start again. Sorry for the waffle but jus trying to reassure you. Also it doesn't effect the reliability of the pill. Hope that helps.
 
#8
Apparently this can be quite 'normal' when on cd, or indeed any vlcd, when following the most restictive plans in terms of calorific intake. I have mirena (coil) and had no bleeds at all, but (joy of joys) they are back, every month, like clockwork! Luckily no major pains. Hope you feel better soon xx
 
#9
Hey hun i have had a period 3 times this month not enough for a oad (tmi) but still had them non-the-less! xx
 


Similar threads